Volume 18, Number 3
Previous Issue Next Issue

Jian Li

J. Comp. Math., 18 (2000), pp. 225-238

Preview Full PDF 114 1833 Abstract

Jia Fu Lin

J. Comp. Math., 18 (2000), pp. 239-250

Preview Full PDF 128 1865 Abstract

Hou Duo Qi & Yu Zhong Zhang

J. Comp. Math., 18 (2000), pp. 251-264

Preview Full PDF 110 1841 Abstract

Zhong Xiao Jia & Ludwig Elsner

J. Comp. Math., 18 (2000), pp. 265-276

Preview Full PDF 117 1800 Abstract

Lie Heng Wang

J. Comp. Math., 18 (2000), pp. 277-282

Preview Full PDF 123 1837 Abstract

Shi Ming Zheng

J. Comp. Math., 18 (2000), pp. 283-288

Preview Full PDF 121 1843 Abstract

Yu Fei Yang & Dong Hui Li

J. Comp. Math., 18 (2000), pp. 289-304

Preview Full PDF 114 1817 Abstract

Jun Gong Xue & Wei Guo Gao

J. Comp. Math., 18 (2000), pp. 305-312

Preview Full PDF 117 1836 Abstract

Hua Zhong Tang

J. Comp. Math., 18 (2000), pp. 313-324

Preview Full PDF 122 1878 Abstract

Yang Cao & Qing Yang Li

J. Comp. Math., 18 (2000), pp. 325-336

Preview Full PDF 128 1803 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard